Cookies?
Library Header Image
LSE Research Online LSE Library Services

The estimation of linear differential equations with constant coefficients

Robinson, Peter (1976) The estimation of linear differential equations with constant coefficients. Econometrica, 44 (4). pp. 751-764. ISSN 0012-9682

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Nov 2019 05:55
URI: http://eprints.lse.ac.uk/id/eprint/1605

Actions (login required)

View Item View Item